# SDR DALA1203943118

- Difficulty date: January 21, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 4,514 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM -Y1292 FR68 CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 ORIG MAT .150.  REWORK DIMENSIONS L=2" W=3" D=.075".  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-15.  REMOVED AND REPLACED FLOOR    SUPPORT BEAM IAW A319 SRM 51-42-11.
